# SDR AALA202405244301

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,660 hours, 37,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6835RP
- Condition: Deformed
- Location: Door
- Part time: 56,427 hours, 29,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION SLIDE RAFT PACK ASSEMBLY AT DOOR 831. REPLACED SLIDE RAFT PACK ASSEMBLY AT DOOR 831.
